# SDR FDEA201201120113

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382021
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STRINGER SPLICE AT BS 1460 STR 28L FOUND SPLICE TO BE CORRODED.   REMOVED AND INSTALLED FABRICATED STRINGER SPLICE IAW SRM 51-40-02 REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
